Alert archive / North Dakota / Wind Chill Advisories in 2007
Wind Chill Advisory 8, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Nov 27, 2007, 3:58 PM CST for 15 counties in North Dakota. It took effect at Nov 28, 2007, 12:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2007, 3:58 PM CST (21:58 UTC)
- In effect from
- Nov 28, 2007, 12:00 AM CST
- Expired
- Nov 29, 2007, 9:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KBIS 272158 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 358 PM CST TUE NOV 27 2007 ...A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY... .A LOW PRESSURE SYSTEM OVER EASTERN MONTANA WILL MOVE INTO WESTERN NORTH DAKOTA THIS EVENING...AND THEN QUICKLY EAST OVERNIGHT TONIGHT INTO WEDNESDAY MORNING. PERIODS OF LIGHT SNOW WILL ACCUMULATE ALONG AND TO THE NORTH OF THE LOW PRESSURE SYSTEM. THIS MEANS THAT A SWATH OF 1 TO 3 INCHES OF SNOW IS POSSIBLE ALONG THE INTERNATIONAL BORDER SOUTH TO A LINE FROM FROM WILLISTON TO MINOT AND RUGBY. EXPECT PERIODS OF LIGHT SNOW THIS EVENING TO TAPER OFF...THEN PICK UP AGAIN LATE TONIGHT AS THE SURFACE LOW TRACKS OVER THE AREA. IN ADDITION TO THE SNOW...STRONG WINDS WILL DEVELOP BEHIND THE SURFACE LOW. THIS WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION WHILE DRIVING ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA TONIGHT THROUGH WEDNESDAY. INFORM OTHERS OF YOUR TRAVEL PLANS AND ALWAYS CARRY A WINTER SURVIVAL KIT. NDZ001>005-009>013-017-280600- /O.NEW.KBIS.WC.Y.0008.071128T0600Z-071128T2200Z/ /O.CON.KBIS.SB.Y.0003.071128T0000Z-071128T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY 358 PM CST TUE NOV 27 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY. A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. EXPECT PERIODS OF SNOW THIS EVENING...WITH A BREAK BEFORE ANOTHER SHOT OF SNOW LATE TONIGHT INTO WEDNESDAY MORNING. ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE. STRONG NORTHWEST WINDS WILL DEVELOP LATE TONIGHT PRODUCING REDUCED VISIBILITIES IN AREAS OF BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. IF YOU HAVE TRAVEL PLANS INFORM OTHERS OF YOUR PLANS AND CARRY A WINTER SURVIVAL KIT. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. BE SURE TO CARRY A WINTER SURVIVAL KIT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TWH
8 follow-up statements
000 WWUS43 KBIS 280354 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 954 PM CST TUE NOV 27 2007 ...A VARIETY OF WINTER WEATHER ADVISORIES IN EFFECT TONIGHT AND WEDNESDAY FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA... .A LOW PRESSURE SYSTEM OVER WESTERN NORTH DAKOTA WILL MOVE QUICKLY EAST OVERNIGHT INTO WEDNESDAY MORNING. PERIODS OF LIGHT SNOW WILL ACCUMULATE ALONG AND TO THE NORTH OF THE LOW PRESSURE SYSTEM. THIS MEANS A SWATH OF 1 TO 3 INCHES OF SNOW IS POSSIBLE ALONG THE INTERNATIONAL BORDER SOUTH TO A LINE FROM WILLISTON TO MINOT AND RUGBY. IN ADDITION TO THE SNOW...STRONG WINDS WILL DEVELOP BEHIND THE SURFACE LOW. THIS WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION WHILE DRIVING ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA TONIGHT THROUGH WEDNESDAY. INFORM OTHERS OF YOUR TRAVEL PLANS AND ALWAYS CARRY A WINTER SURVIVAL KIT. NDZ001>005-009>013-017-281100- /O.CON.KBIS.SB.Y.0003.000000T0000Z-071128T1800Z/ /O.CON.KBIS.WC.Y.0008.071128T0600Z-071128T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY 954 PM CST TUE NOV 27 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY. EXPECT PERIODS OF SNOW TONIGHT INTO WEDNESDAY MORNING. ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE. STRONG NORTHWEST WINDS WILL DEVELOP LATE TONIGHT PRODUCING REDUCED VISIBILITIES IN AREAS OF BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. IF YOU HAVE TRAVEL PLANS...INFORM OTHERS OF YOUR PLANS AND CARRY A WINTER SURVIVAL KIT. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. BE SURE TO CARRY A WINTER SURVIVAL KIT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JF
000 WWUS43 KBIS 281004 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 404 AM CST WED NOV 28 2007 ...A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH 4 PM CST THIS AFTERNOON OVER NORTHERN NORTH DAKOTA... .A COLD FRONT IS MOVING THROUGH NORTH DAKOTA THIS MORNING WITH SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 35 MPH BEHIND THE FRONT. THE STRONG WINDS IN COMBINATION WITH TEMPERATURES IN THE SINGLE DIGITS WILL PRODUCE WIND CHILL READINGS BETWEEN -15 AND -30 DEGREES THIS MORNING THROUGH MID AFTERNOON. ISOLATED TO SCATTERED SNOW SHOWERS WILL CONTINUE THIS MORNING WITH SNOW ACCUMULATIONS LESS THAN ONE INCH. VISIBILITY MAY BE REDUCED BRIEFLY IN SNOW SHOWER ACTIVITY. NDZ001>005-009>013-017-281800- /O.CAN.KBIS.SB.Y.0003.000000T0000Z-071128T1800Z/ /O.CON.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY 404 AM CST WED NOV 28 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE SNOW AND BLOWING SNOW ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A COLD FRONT IS MOVING THROUGH NORTH DAKOTA THIS MORNING WITH SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 35 MPH BEHIND THE FRONT. THE STRONG WINDS IN COMBINATION WITH TEMPERATURES IN THE SINGLE DIGITS WILL PRODUCE WIND CHILL READINGS BETWEEN -15 AND -30 DEGREES THIS MORNING THROUGH MID AFTERNOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KS
000 WWUS43 KBIS 281753 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1153 AM CST WED NOV 28 2007 ...A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH 4 PM CST THIS AFTERNOON OVER NORTHERN NORTH DAKOTA... .A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING IS PRODUCING NORTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. WITH SURFACE TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO...WIND CHILLS ARE RANGING FROM 20 TO 25 BELOW ZERO. WIND CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA BY EARLY TO MID AFTERNOON AS TEMPERATURES CONTINUE TO SLOWLY CLIMB. IF YOU PLAN TO BE OUTDOORS TODAY...BE SURE TO WEAR SEVERAL LAYERS OF LOOSE FITTING CLOTHING. NDZ001>005-009>013-017-282200- /O.CON.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY 1153 AM CST WED NOV 28 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... EXPECT GUSTY NORTHWEST WINDS OF 15 TO 25 MPH THIS AFTERNOON. WITH SURFACE TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO...THIS WILL PRODUCE WIND CHILLS TO 25 BELOW THROUGH EARLY AFTERNOON. WIND CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA BY EARLY TO MID AFTERNOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KBIS 282134 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 334 PM CST WED NOV 28 2007 ...A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH 4 PM CST THIS AFTERNOON OVER NORTHERN NORTH DAKOTA... .A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING IS PRODUCING NORTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. WITH SURFACE TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO...WIND CHILLS ARE RANGING FROM 20 TO 25 BELOW ZERO. WIND CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA BY EARLY TO MID AFTERNOON AS TEMPERATURES CONTINUE TO SLOWLY CLIMB. IF YOU PLAN TO BE OUTDOORS TODAY...BE SURE TO WEAR SEVERAL LAYERS OF LOOSE FITTING CLOTHING. NDZ001-002-009-010-017-282245- /O.CAN.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 334 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. DIMINISHING WINDS AND TEMPERATURES AROUND 15 ABOVE HAVE ALLOWED WIND CHILLS TO DIMINISH BELOW ADVISORY CRITERIA. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ NDZ003>005-011>013-290545- /O.EXT.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 334 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. ALTHOUGH RISING AFTERNOON TEMPERATURES HAVE ALLOWED WIND CHILLS TO RISE INTO THE 10 TO 20 BELOW ZERO RANGE...WITH FALLING TEMPERATURES EXPECTED THIS EVENING AND WINDS EXPECTED TO REMAIN AT 10 TO 20 MPH...WIND CHILLS WILL ONCE AGAIN DROP TO 20 TO 30 BELOW THIS EVENING...AND REMAIN IN THAT RANGE THROUGH EARLY THURSDAY MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN EXTENDED THROUGH 6 AM CST THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TWH
000 WWUS43 KBIS 282141 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY EXTENDED THROUGH THURSDAY MORNING NORTH CENTRAL... ...WIND CHILL ADVISORY CANCELLED NORTHWEST... .A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING IS PRODUCING NORTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. WITH SURFACE TEMPERATURES AROUND 10 ABOVE ZERO...WIND CHILLS ARE RANGING FROM 10 TO 20 BELOW ZERO. WIND CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA OVER NORTHWEST NORTH DAKOTA AS WINDS SUBSIDE. AS TEMPERATURES DROP THIS EVENING OVER NORTH CENTRAL NORTH DAKOTA...WIND CHILLS WILL ONCE AGAIN FALL TO 20 TO 30 BELOW THROUGH EARLY THUR DAY MORNING. IF YOU PLAN TO BE OUTDOORS TODAY...BE SURE TO WEAR SEVERAL LAYERS OF LOOSE FITTING CLOTHING. NDZ001-002-009-010-017-282245- /O.CAN.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 341 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS ARE NO LONGER REACHING ADVISORY CRITERIA. $$ NDZ003>005-011>013-290600- /O.EXT.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 341 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. WIND CHILLS OF 20 TO 30 BELOW ZERO CAN BE EXPECTED THIS EVENING THROUGH EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KBIS 290326 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 926 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY THROUGH THURSDAY MORNING NORTH CENTRAL... .NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES BELOW ZERO WILL PRODUCE WINDS CHILLS OF 20 TO 30 BELOW ZERO OVERNIGHT. IF YOU PLAN TO BE OUTDOORS OR TRAVEL...BE SURE TO WEAR SEVERAL LAYERS OF LOOSE FITTING CLOTHING. CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. NDZ002-010-019-021-022-291130- /O.EXA.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/ BURKE-MOUNTRAIL-MERCER-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...BEULAH...HAZEN... GARRISON...MCCLUSKY 926 PM CST WED NOV 28 2007 /826 PM MST WED NOV 28 2007/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY. WIND CHILLS OF 20 TO 30 BELOW ZERO CAN BE EXPECTED THROUGH EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NDZ003>005-011>013-291130- /O.CON.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 926 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. WIND CHILLS OF 20 TO 30 BELOW ZERO CAN BE EXPECTED THROUGH EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JF
000 WWUS43 KBIS 291002 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 402 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY THROUGH 9 AM CST THURSDAY MORNING NORTH CENTRAL... .NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES ZERO TO 10 BELOW ZERO WILL PRODUCE WINDS CHILLS OF 15 TO 25 BELOW ZERO EARLY THIS MORNING. BY MID MORNING...WINDS WILL WEAKEN TO LESS THAN 10 MPH AND TEMPERATURES WILL MODERATE SLIGHTLY...ENDING THE WIND CHILL ADVISORY. IF YOU PLAN TO BE OUTDOORS OR TRAVEL...BE SURE TO WEAR SEVERAL LAYERS OF LOOSE FITTING CLOTHING. CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. NDZ023-025-037-291500- /O.EXB.KBIS.WC.Y.0008.000000T0000Z-071129T1500Z/ WELLS-FOSTER-STUTSMAN- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...JAMESTOWN 402 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. WIND CHILLS OF 15 TO 25 BELOW ZERO CAN BE EXPECTED THROUGH MID MORNING. NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES ZERO TO 10 BELOW ZERO WILL PRODUCE WINDS CHILLS OF 15 TO 25 BELOW ZERO EARLY THIS MORNING. BY MID MORNING...WINDS WILL WEAKEN TO LESS THAN 10 MPH AND TEMPERATURES WILL MODERATE SLIGHTLY...ENDING THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NDZ002>005-010>013-019-021-022-291500- /O.EXT.KBIS.WC.Y.0008.000000T0000Z-071129T1500Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-MCLEAN-SHERIDAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...GARRISON... MCCLUSKY 402 AM CST THU NOV 29 2007 /302 AM MST THU NOV 29 2007/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... WIND CHILLS OF 15 TO 25 BELOW ZERO CAN BE EXPECTED THROUGH MID MORNING. NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES ZERO TO 10 BELOW ZERO WILL PRODUCE WINDS CHILLS OF 15 TO 25 BELOW ZERO EARLY THIS MORNING. BY MID MORNING...WINDS WILL WEAKEN TO LESS THAN 10 MPH AND TEMPERATURES WILL MODERATE SLIGHTLY...ENDING THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KS
000 WWUS43 KBIS 291456 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 856 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST... .THE WIND CHILL ADVISORY FOR NORTH CENTRAL DAKOTA WILL EXPIRE AT 9 AM CST. HOWEVER...WIND CHILLS WILL CONTINUE TO BE AS LOW AS 15 BELOW THROUGH 10 AM CST. EXPOSED SKIN SHOULD BE COVERED THROUGH THE MORNING HOURS. NDZ002>005-010>013-019-021>023-025-037-291600- /O.EXP.KBIS.WC.Y.0008.000000T0000Z-071129T1500Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...JAMESTOWN 856 AM CST THU NOV 29 2007 /756 AM MST THU NOV 29 2007/ ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS MORNING. THE WINDS CHILL ADVISORY IS NO LONGER IN EFFECT. WILL CHILLS WILL CONTINUE TO RANGE AS LOW AS 15 BELOW THROUGH 10 AM. EXPOSED SKIN SHOULD BE COVERED. $$ ABELING
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 27, 3:36 PM CST, 22 minutes earlier.
Area forecast discussion, Nov 27, 3:36 PM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 336 PM CST TUE NOV 27 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FORECAST PROBLEM TODAY WILL BE CLIPPER SYSTEM THAT MOVES ACROSS THE CWA LATE TONIGHT INTO WEDNESDAY. MODELS HAVE BEEN PRETTY CONSISTENT IN PAINTING THE HIGHEST QPF ALONG THE INTERNATIONAL BORDER. A SWATH OF 1 TO 3 INCHES CENTERED ALONG THE BORDER...AND TAPERING TO AN INCH FROM WILLISTON TO MINOT AND RUGBY APPEARS LIKELY. EVEN LESSER AMOUNTS WILL BE SOUTH OF A ISN-MOT-RUGBY LINE. WITH LITTLE OR NO QPF EXPECTED ACROSS THE SOUTH. BIGGEST PROBLEM WILL BE WINDS LATE TONIGHT THROUGH WEDNESDAY. FORECAST SOUNDINGS INDICATE MARGINAL WIND ADVISORY CRITERIA. IN ADDITION...STRONG COLD ADVECTION WILL BRING FALLING TEMPERATURES BEHIND THE LOW PRESSURE SYSTEM WHICH WILL DROP WIND CHILLS INTO ADVISORY CRITERIA ACROSS NORTHWEST INTO NORTH CENTRAL NORTH DAKOTA. NOT TO MENTION...THE WARM ADVECTION SNOW CURRENTLY OCCURRING (ALTHOUGH SO FAR AMOUNTS HAVE BEEN LIGHT) WITH A BIT OF A BREAK BEFORE ANOTHER SHOT OF LIGHT SNOW ASSOCIATED WITH THE SURFACE LOW AND INVERTED TROUGH AS IT MOVES ACROSS LATE TONIGHT AND EARLY WEDNESDAY. HAVE OPTED TO KEEP THE SNOW AND BLOWING SNOW ADVISORY GOING WITH BASICALLY 1-3 INCHES POSSIBLE IN THE ADVISORY AREA. HAS ALSO DECIDED TO ISSUE A WIND CHILL ADVISORY FOR THE SAME AREA...TO HIGHLIGHT WIND CHILLS OF 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. IN ADDITION WILL ISSUE A WIND ADVISORY FOR THE REMAINDER OF THE CWA FOR GUSTY WINDS OF 20 TO 35 MPH. WILL BE SURE TO WIND CHILLS TO AROUND 20 BELOW...BUT EXPECT LOWEST WIND CHILLS TO BE FARTHER NORTH. BEYOND TOMORROW...WE REMAIN COLD...BUT EXPECT LITTLE IF ANY SIGNIFICANT PRECIPITATION THROUGH SATURDAY MORNING. TEMPERATURES ARE GOING TO BE TRICKY THROUGH THE ENTIRE PERIOD...GENERALLY KNOCKED TEMPERATURES LOWER NORTHEAST...AND RAISED THEN A BIT ON WEDNESDAY IN THE FAR SOUTHWEST. .LONG TERM...SATURDAY THROUGH TUESDAY SOME SLIGHT MODERATION PERHAPS IN SITE IN REGARDS TO TEMPERATURES TOWARDS THE END OF THIS COMING WEEKEND/BEGINNING OF NEXT WEEK. DOES LOOK TO REMAIN ON THE COLD SIDE EARLY IN THE EXTENDED (SATURDAY AND SUNDAY) AS THE POLAR JET REMAINS SOUTH OF THE NORTHERN PLAINS. BY MONDAY AND TUESDAY THOUGH THE JET NUDGES FAR ENOUGH NORTH TO ALLOW SOME MODERATION IN OUR TEMPERATURES...ALTHOUGH STILL LOOKING TO REMAIN BELOW NORMAL. AS FAR AS PRECIPITATION THROUGH THE LONG TERM...BOTH THE GFS AND EUROPEAN DEVELOP A POTENT STORM SYSTEM THIS WEEKEND OVER THE CENTRAL ROCKIES (COLORADO LOW)...WHICH QUICKLY EJECTS NORTHEAST INTO THE MIDWEST REGION. AT THIS TIME BEST CHANCES OF PRECIP LOOK TO REMAIN SOUTH OF THE CWA (UNDER THE UPPER JET)...WITH PERHAPS THE SOUTHERN HALF OF THE FA MAYBE SEEING SOME LIGHT PRECIP. THUS HAVE KEPT IN SLIGHT CHANCE POPS OVER THE SOUTH (EXPANDED THEM SLIGHTLY TO THE NORTH) FOR SATURDAY NIGHT...KEEPING SAT DAY AND SUNDAY DRY AS I DIDNT WANT TO BLANKET POPS OVER THE WEEKEND UNTIL MODEL UNCERTAINTY DECREASES A BIT. THUS ALSO LEFT MONDAY AND TUESDAY DRY WITH POSSIBLE MODEL COMPOUNDED ERROR HERE. && .AVIATION... A SURFACE LOW PRESSURE SYSTEM WILL BRING SCATTERED SNOW SHOWERS TO THE FORECAST AREA TONIGHT INTO TOMORROW. SNOW SHOWERS ARE CONFINED ACROSS THE NORTH FOR MOST OF THIS EVENING AHEAD OF THE LOW...THEN WILL BECOME MORE WIDESPREAD AFTER MIDNIGHT WEST TO EAST BEHIND THE LOWS COLD FRONT. WINDS WILL ALSO PICK UP FROM THE NORTHWEST BEHIND THE FROPA. MVFR TO IFR CIGS AND VIS IN -SN WILL BE SCT ACROSS THE NORTH OVER THE NEXT SEVERAL HOURS. WRAP AROUND SNOW WILL THEN MOVE INTO THE NORTHWEST AROUND 03Z-05Z...AND INTO THE CENTRAL 06Z-09Z. ACCOMPANYING THE SCT SNOW SHOWERS WILL BE IFR-MVFR CIGS AND VIS...ALONG WITH GUSTY NORTHWEST WINDS OF 20-25KTS SUSTAINED AND GUSTS UP TO 35KTS. THUS SOME SCT BLSN IS ALSO POSSIBLE AT TIMES TONIGHT INTO TOMORROW MORNING. AVIATION CONDITIONS WILL IMPROVE THROUGH TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE SURFACE LOW AND ITS PARENT UPPER LEVEL SHORT WAVE TROUGH TRACK OFF TO THE EAST. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY FOR NDZ019>023-025-034>037-042-045>048-050-051. WIND ADVISORY FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY FOR NDZ018-031>033-040-041-043-044. SNOW AND BLOWING SNOW ADVISORY UNTIL 12 PM CST WEDNESDAY FOR NDZ001>005-009>013-017. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY FOR NDZ001>005-009>013-017. && TWH/NH
Hazardous weather outlook, Nov 27, 4:52 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 452 AM CST TUE NOV 27 2007 NDZ018>023-025-031>037-040>048-050-051-281100- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 452 AM CST TUE NOV 27 2007 /352 AM MST TUE NOV 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE STATE TONIGHT BRINGING A CHANCE OF SNOW. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT IN THE WEST...MOVING INTO CENTRAL AND EASTERN NORTH DAKOTA WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ALONG WITH NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CREATE WIND CHILL READINGS RANGING BETWEEN 10 AND 15 DEGREES BELOW ZERO WEDNESDAY MORNING. A WIND ADVISORY...OR A WIND CHILL ADVISORY WILL LIKELY BE NEEDED WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017-281100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- 452 AM CST TUE NOV 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA THIS EVENING THROUGH WEDNESDAY MORNING. LIGHT SNOW WILL DEVELOP OVER WESTERN AND NORTHWESTERN NORTH DAKOTA EARLY THIS AFTERNOON...THEN EXPAND AND MOVE EAST THIS EVENING AND OVERNIGHT. SOUTHEAST WINDS OF 15 TO 25 MPH WILL CREATE AREAS OF BLOWING SNOW OVER NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON. A COLD FRONT WILL BRING ADDITIONAL LIGHT SNOW TONIGHT ALONG WITH AN INCREASE IN WIND SPEEDS. WINDS WILL SHIFT TO THE NORTHWEST AFTER MIDNIGHT TONIGHT WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH THROUGH WEDNESDAY AFTERNOON...RESULTING IN BLOWING SNOW AND A REDUCTION IN VISIBILITY AT TIMES. TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY MORNING OF 2 TO 4 INCHES CAN BE EXPECTED OVER NORTHWEST NORTH DAKOTA...AND 1 TO 3 INCHES OF SNOW OVER NORTH CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL READINGS OF 10 TO 20 DEGREES BELOW ZERO CAN BE EXPECTED WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:19 AM CST | Snow and Blowing Snow Advisory | BIS | Bottineau, Burke, Divide, McHenry, McKenzie, Mountrail and 4 more | 24 hr |
| Nov 27, 4:00 PM CST | Wind Advisory | BIS | Adams, Billings, Bowman, Burleigh, Dickey, Dunn and 16 more | 24 hr |
Nearby
Wind Chill Advisories in North Dakota, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.